# SDR SWIA2025043012

- Difficulty date: April 12, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N204SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000626
- Aircraft time: 21,203 hours, 12,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FR 87 R/H BEAM CORRODED  (C-CHECK RO 04/30/2025)REMOVED AND REPLACED THE CORRODED R/H BEAM IN THE REAR FUSELAGE, BETWEEN FRAMES 86 AND 89 REF ERJ175 SRM 51-40-08. NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
